Facultade de Fisioterapia

New asymptotic inferences about the difference, ratio, and linear combination of two independent proportions

Álvarez Hernández, María; Martín Andrés, A.
Abstract:
In statistics it is customary to realize asymptotic inferences about the difference d, the ratio R or a linear combination L of two independent proportions. In this article the authors evaluate ten inference methods, and conclude that for α = 1% some of the new procedures behave better than the classical. In cases d, R, or L, the optimal method consists in adding 0.5, 0.5 or 1 to all the data, respectively, and then applying a modification of the arc-sine transformation (d or R) or the likelihood ratio test (L). A free program may be obtained at ULR: http://www.ugr.es/local/bioest/Z_LINEAR_K.EXE.
Year:
2017
Type of Publication:
Article
Journal:
Communications in Statistics - Simulation and Computation
Volume:
46
Number:
2
Pages:
1557-1568
Note:
Q4 110/124 h Index 0,457 (JCR2016)
DOI:
https://doi.org/10.1080/03610918.2015.1005231
Hits: 1321